Doxycycline and intracranial hypertension

D. I. Friedman, L. K. Gordon, R. A. Egan, D. M. Jacobson, H. Pomeranz, A. R. Harrison, Y. Goldhammer

Research output: Contribution to journalArticlepeer-review

50 Scopus citations

Abstract

The authors report seven patients from six neuro-ophthalmology referral centers who developed pseudo-tumor cerebri during treatment with doxycycline. All four female patients and one of three male patients were obese. Vision was minimally affected in most patients, but two had substantial visual acuity or visual field loss at presentation. Discontinuation of doxycycline, with or without additional intracranial pressure-lowering agents, yielded improvement, but permanent visual acuity or visual field loss occurred in five patients.

Original languageEnglish (US)
Pages (from-to)2297-2299
Number of pages3
JournalNeurology
Volume62
Issue number12
DOIs
StatePublished - Jun 22 2004

Fingerprint

Dive into the research topics of 'Doxycycline and intracranial hypertension'. Together they form a unique fingerprint.

Cite this